| Model Number |
BB8B70R14 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that there was a hole in the outer packaging.No, other devices in the same box/shipping container were damaged.The device was replaced.There was no patient involvement, so no adverse effect occurred.Analysis of the returned device showed that the inner packaging/tray was damaged in addition to the outer packaging.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the outer shipping box showed some damage.The tray was cracked, and a corner was broken out.The reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.